# SDR QXEA2013100401455

- Difficulty date: October 4, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 15,724 hours, 16,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INBD T/E FLAP SHROUD HAS BROKEN AND SHEARED RIVETS.  REPLACED THE RIVETS IN THE AREA IAW SRM 51-42-05.
